SMF

Operations on certain non-commutative operator-valued random variables

Operations on certain non-commutative operator-valued random variables

D. VOICULESCU
  • Année : 1995
  • Tome : 232
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 46L50, 60F99, 43A99
  • Pages : 243-275
  • DOI : 10.24033/ast.322

In the context of free products with amalgamation over an algebra $B$, additive and multiplicative free convolution are studied. Analogues of the $R$- and $S$- transforms are obtained. Applications to the $B$-free central limit theorem and to the spectra of convolution operators on free groups are considered.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...